My wife is a 31yo WF that has been in remission for Hodgkins Lymphoma Stage 3B for approximately 8 years. She had chemo and radiation therapy which led to multiple heart problems over thos 8 years. Approximately 2 months ago she had a pacemaker pput in after an ablation failed to fix her tachycardia issues.
While we were out the other day she showed me her hands. Both hands had blue spots and most of her fingers were blue. Other than tiring easily the pace maker seems to be working well. It is currently set to 80 low 100 high in order to help the leads fibrose.
She is a nurse and has a tendancy to not tell me everything and I would like to know what may be going on and if I should be making her go to the Cardiologist sooner than her December 5th check up.
Any info is greatly appreciated.
Is she on Amioderone? That is a side effect that happens when you are in the sun. My Mother had it and I've heard from a nurse that it is a side effect. It was pretty scary looking, but apparrently is harmless, it is just a side effect like some antibiotics say avoid sunlight if you are taking them. Hope this of some help.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.